Optimal synthesis in grid schemes for quasiconvex approximation functions

Melnikova NV & Tarasyev AM (1998). Optimal synthesis in grid schemes for quasiconvex approximation functions. Journal of Applied Mathematics and Mechanics 62 (4): 576-585.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Journal of Applied Mathematics and Mechanics; 62(4):576-585 [1998]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 23 Feb 2016 12:54
URI: http://pure.iiasa.ac.at/5349

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313